A note on ascending subgraph decompositions of complete multipartite graphs

Hung-Lin Fu*, Wei Hsin Hu

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

In this note, we prove that the ascending subgraph decomposition conjecture is true for complete multipartite graphs.

Original languageEnglish
Pages (from-to)397-402
Number of pages6
JournalDiscrete Mathematics
Volume226
Issue number1-3
DOIs
StatePublished - 1 Jan 2001

Keywords

  • Ascending subgraph decompositions
  • Multipartite graphs

Fingerprint Dive into the research topics of 'A note on ascending subgraph decompositions of complete multipartite graphs'. Together they form a unique fingerprint.

Cite this